Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleKernel method and linear recurrence system
Author(s) Qing-Hu Hou, Toufik Mansour
TypeArticle in Journal
AbstractBased on the kernel method, we present systematic methods to solve equation systems on generating functions of two variables. Using these methods, we get the generating functions for the number of permutations which avoid 1234 and 12 k ( k - 1 ) 3 and permutations which avoid 1243 and 12 k .
KeywordsKernel method, Restricted permutations, Forbidden subsequences
ISSN0377-0427
URL http://www.sciencedirect.com/science/article/pii/S0377042707002324
LanguageEnglish
JournalJournal of Computational and Applied Mathematics
Volume216
Number1
Pages227 - 242
Year2008
Edition0
Translation No
Refereed No
Webmaster